well, I talked to my pdoc finally...I told him about the side effects I was exp. with seroquel and he kinds laughed about the tingling in my legs and feeling like they are so numb. Then, I told him that I am still cycling cause now, I am feeling kinda depressed. So, he decided to put me on Abilify 5mg at night. So, tomorrow i will start the new med...anybody take this and if so, what kind of side effects does it have...any info will be helpful.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...